Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Anxiety With Lamictal?

Anxiety With Lamictal?

So, long story short: I have absence seizures, and have for like 20 years. I was on Zarontin for YEARS, until it really started bothering my stomach. I was then on Zonegran for about 10 years, then that started really upsetting my stomach. I have panic anxiety disorder as well, and have been on 40 mg Citalopram for about 8 years.

I was weened off the Zonegran, and now I take Lamictal 150mg a day, plus the Citalopram. I’m supposed to go up to 200mg this week. HOWEVER, since I’ve started taking… read more

A MyEpilepsyTeam Member said:

Sorry to hear You are having panic attacks. The next time You have a Dr.s appointment tell him/her about them. Triggers cause seizures, the next time You have a panic attack write down what You were doing when it happened, do that a few times and see if there is something in common when they happen. Good Luck!

posted about 2 years ago
A MyEpilepsyTeam Member said:

Peanuts no offense taken. That's a very good question.

posted about 2 years ago
A MyEpilepsyTeam Member said:

One other question sorry if anybody is offended-but is any of the medication You are taking now generic not brand name? The reason I ask is the insurance company like to same money. I was always taking brand name medication then insurance company found a way to make it less expensive for themselves and switched my brand name medication to generic medication with out telling me. The generic did not work for me for some reason and I ended up in the hospital. Maybe the generic will work for any of You-I am not saying it is bad-it just did not work for me.

posted about 2 years ago
A MyEpilepsyTeam Member said:

It’s possible your experiencing side effects or maybe you already had anxiety and one of the meds may of been controlling your anxiety .

posted about 2 years ago
A MyEpilepsyTeam Member said:

Meds react differently in all of us. Sorry to hear you’re having panic attacks. I have no experience of either of the drugs you take. I would talk to your neurologist about this. Maybe s/he can resolve the mix of meds you are taking.

posted about 2 years ago
Already a Member? Log in